# SDR AWXA200300584

- Difficulty date: May 23, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 18,031 hours, 6,962 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT LAS EN ROUTE FOR CMH WITH THRUST SET TO FLEX, NR 2 WENT TO TOGA, AND NR 1 WENT TO FLEX OR REDUCED SETTING (10 O'CLOCK ON GAUGE). HAD ECAM MESSAGE NO FLEX TEMP SET, BUT FLEX WAS SET AT IDLE.  UPPER ECAM POWER INDICATOR VARIED FROM TOGA TO CLIMB WITH NO CREW INPUT. REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE PERFORMED BITE TEST THROUGH CENTRAL FAULT DISPLAY SYSTEM ON FULL AUTHORITY DIGITAL ENGINE CONTROL NR 1 & 2, A & B CHANNELS, NO FAULTS WERE NOTED. PERFORMED BITE TEST OF ENGINE INTERFACE UNIT NR 1 & 2, NO FAULTS NOTED. PERFORMED ENGINE RUN TO TAKEOFF POWER WITH NO DEFECTS NOTED.
